# SDR 2004FA0000636

- Difficulty date: August 11, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N75704
- Make and model: Cessna 172N
- Aircraft serial: 17267886
- Engine: Lyc O320H2AD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: O320H2AD
- Part serial: RL122676T
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FACTORY OVERHAUL FOUND FERROUS METAL FLAKES (SEVERAL HUNDRED) IN OIL FILTER.  ENGINE REMOVED AND RETURNED TO MFG.
